Features Of Panadol Children's 5-12 Years Elixir
Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age.
Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:
- Sore throat
- Childhood infections
- Toothache Children's
- Relieves fever and pain after vaccination.
- Gentle on little stomachs when used as directed.
- Panadol Children includes 240mg paracetamol 5 ml
Dose vol (ml)*
- Do not use if using other products containing paracetamol.
- This product is suitable for children 5-12 years of age.
- A dose of 10-15 mg/kg to be repeated
- Do not give your child more than 60 mg /kg presented in divided doses over 24 hours.
- Do not give to your child more frequently than every 4 hours.
- Do not give your child more than four doses in any 24 hour period
- Do not give to your child for longer than 3 days without asking a doctor
- Shake thoroughly before use.
- Do not give Children’s Panadol (5-12 years ) to your child if :
- Your child has hypersensitivity to paracetamol or any other ingredient in the product.
- Take Special care with Children’s Panadol (5-12 years):
- Medical advice should be sought before giving Children’s Panadol( 5-12 years) to your child if:
- Your child has been diagnosed with a liver or kidney problem
- Your child has hereditary problems of fructose intolerance and must not take Children’s Panadol (5-12 years) as this product contains Sorbitol liquid.
- Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
- Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.
- Keep this and all medication out of sight and reach of children.
- Do not exceed the stated dose.
- This Product contains Paracetamol. Do not use with other Paracetamol-containing products.
- The liver-toxic effects of Paracetamol may be increased by the use of alcohol.
- The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect